Skew-orthogonal Laguerre polynomials for chiral real asymmetric random matrices

Akemann G, Kieburg M, Phillips MJ (2010)
J. Phys. A 43(37): 375207.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
We apply the method of skew-orthogonal polynomials (SOP) in the complex planeto asymmetric random matrices with real elements, belonging to two differentclasses. Explicit integral representations valid for arbitrary weight functionsare derived for the SOP and for their Cauchy transforms, given as expectationvalues of traces and determinants or their inverses, respectively. Our proofuses the fact that the joint probability distribution function for allcombinations of real eigenvalues and complex conjugate eigenvalue pairs can bewritten as a product. Examples for the SOP are given in terms of Laguerrepolynomials for the chiral ensemble (also called the non-Hermitian realWishart-Laguerre ensemble), both without and with the insertion ofcharacteristic polynomials. Such characteristic polynomials play the role ofmass terms in applications to complex Dirac spectra in field theory. Inaddition, for the elliptic real Ginibre ensemble we recover the SOP ofForrester and Nagao in terms of Hermite polynomials.
Erscheinungsjahr
Zeitschriftentitel
J. Phys. A
Band
43
Zeitschriftennummer
37
Seite
375207
ISSN
eISSN
PUB-ID

Zitieren

Akemann G, Kieburg M, Phillips MJ. Skew-orthogonal Laguerre polynomials for chiral real asymmetric random matrices. J. Phys. A. 2010;43(37):375207.
Akemann, G., Kieburg, M., & Phillips, M. J. (2010). Skew-orthogonal Laguerre polynomials for chiral real asymmetric random matrices. J. Phys. A, 43(37), 375207. doi:10.1088/1751-8113/43/37/375207
Akemann, G., Kieburg, M., and Phillips, M. J. (2010). Skew-orthogonal Laguerre polynomials for chiral real asymmetric random matrices. J. Phys. A 43, 375207.
Akemann, G., Kieburg, M., & Phillips, M.J., 2010. Skew-orthogonal Laguerre polynomials for chiral real asymmetric random matrices. J. Phys. A, 43(37), p 375207.
G. Akemann, M. Kieburg, and M.J. Phillips, “Skew-orthogonal Laguerre polynomials for chiral real asymmetric random matrices”, J. Phys. A, vol. 43, 2010, pp. 375207.
Akemann, G., Kieburg, M., Phillips, M.J.: Skew-orthogonal Laguerre polynomials for chiral real asymmetric random matrices. J. Phys. A. 43, 375207 (2010).
Akemann, Gernot, Kieburg, M., and Phillips, M. J. “Skew-orthogonal Laguerre polynomials for chiral real asymmetric random matrices”. J. Phys. A 43.37 (2010): 375207.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1005.2983

Inspire: 855457

Suchen in

Google Scholar